Asymptotic Behavior of Solutions for First Order Nonlinear Difference Equations with Deviating Arguments
|更新时间:2026-09-14
|
Asymptotic Behavior of Solutions for First Order Nonlinear Difference Equations with Deviating Arguments
一阶具偏差变元非线性差分方程解的渐近性
Issue 5, Pages: 313-315(2003)
作者机构:
山西大学数学系,山西,太原,030006
作者简介:
基金信息:
DOI:
CLC:
Published:2003
稿件说明:
移动端阅览
燕居让. Asymptotic Behavior of Solutions for First Order Nonlinear Difference Equations with Deviating Arguments[J]. 2003, (5): 313-315.
DOI:
燕居让. Asymptotic Behavior of Solutions for First Order Nonlinear Difference Equations with Deviating Arguments[J]. 2003, (5): 313-315.DOI:
Asymptotic Behavior of Solutions for First Order Nonlinear Difference Equations with Deviating Arguments
摘要
研究了一阶具偏差变元非线性差分方程解的渐近性
所得结果显著地改进并推广了已有文献中的结果.
Abstract
Asymptotic behavior of solutions for first order nonlinear difference equations with deviating arguments is studied. The results obtained significantly improve and generalize noticeably the known results in previous literatures.